# SDR SWIA200312174

- Difficulty date: July 5, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 18,620 hours, 17,582 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 309
- Condition: Malfunctioned
- Location: Rudder
- Part time: 4,329 hours, 3,330 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INTERMITTENT UNCOMMANDED RIGHT RUDDER INPUTS IN CLIMB, CRUISE, WITH OR WITHOUT AP ON.  MUST HOLD + 5 DEGREES RIGHT RUDDER FOR COORDINATED FLIGHT.  REMOVED AND REPLACED NR 1 YAW DAMPER ACTUATOR IAW CL600 MM 22-22-01.  OPS CHECK GOOD.
